hi i am a 28 y.o. female.. i started having palpatations 4 months ago that i was not aware of and thought the chest pain was from my asthma until one day decided to take my ventolin enhaler and ended up blue all over and went to the er .. they said i had a chest muscle spasm which turned out to be not true after i went to a cardiologist and did few tests..my holter 24 hrs monitor showed resting heart beat of 100 and 150 during sleep and the ecocardiogram showed sinus tachycardia, i also been having horrible pain under my left breast that lasts for few minutes for a year on and off now..the doc suggested i do a tilt bed test since i have been having episodes of severe hypotension (but no fainting) that lasts for weeks. During the test they injected me with isopropanol and withen 5 minutes my bp dropped to 70/50 from 115/80.. but the doctor told me its negative for anything and that i should eat more salts (my electrolytes are normal) and he said i cant give you any meds to lower your heart beat coz you have hypotension and gave me a drug to increase my blood pressure which made my heart beat to go even higher and i fainted so he told me to stop it and just live my life, anyway my heart beat now is almost always 130 and its making my life difficult ..my left leg went completely numb for a month now and my shoe size in my left foot has increased 2 sizes.. i dont know what to do but i keep wondering is there any risk of letting this without treatment like my doctor suggested?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.